MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911416300
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 10/11/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures / current controls as per product specification.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.Same case as: 2134265-2017-09093 and 2134265-2017-09097.It was reported that the patient expired.In (b)(6) 2012 the patient presented with unstable angina and was referred for cardiac catheterization.Coronary angiography was performed and the patient was referred for percutaneous coronary intervention.Target lesion #1 was located in the 1st diagonal with 90% stenosis and was 10 mm long with a reference vessel diameter of 3.00 mm.Target lesion #1 was treated with direct placement using 3.00 mm x 12.00 mm promus element¿ plus stent, following post dilatation with 0% residual stenosis.Target lesion #2 was located in the proximal lcx with 90% stenosis and was 10 mm long with a reference vessel diameter of 2.7 mm.Target lesion #2 was treated with direct stent placement using a 2.75 mm x 12.00 mm promus element¿ plus stent following post dilatation with 0% residual stenosis.Target lesion #3 was located in the distal lcx with 60% stenosis and was 12 mm long with a reference vessel diameter of 3.00 mm.Target lesion #3 was treated with direct stent placement using a 3.00 x 16.00 mm promus element¿ plus stent.Following post dilatation, residual stenosis was 0%.The following day, the patient was discharged on aspirin, clopidogrel and ticagrelor.However, in (b)(6) 2016 the patient expired.The cause of death is unknown.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
(b)(6) clinical study.Same case as: 2134265-2017-09093 and 2134265-2017-09097.It was reported that the patient expired.In (b)(6) 2012 the patient presented with unstable angina and was referred for cardiac catheterization.Coronary angiography was performed and the patient was referred for percutaneous coronary intervention.Target lesion #1 was located in the 1st diagonal with 90% stenosis and was 10 mm long with a reference vessel diameter of 3.00 mm.Target lesion #1 was treated with direct placement using 3.00 mm x 12.00 mm promus element¿ plus stent, following post dilatation with 0% residual stenosis.Target lesion #2 was located in the proximal lcx with 90% stenosis and was 10 mm long with a reference vessel diameter of 2.7mm.Target lesion #2 was treated with direct stent placement using a 2.75 mm x 12.00 mm promus element¿ plus stent following post dilatation with 0% residual stenosis.Target lesion #3 was located in the distal lcx with 60% stenosis and was 12 mm long with a reference vessel diameter of 3.00 mm.Target lesion #3 was treated with direct stent placement using a 3.00 x 16.00 mm promus element¿ plus stent.Following post dilatation, residual stenosis was 0%.The following day, the patient was discharged on aspirin, clopidogrel and ticagrelor.However, in (b)(6) 2016 the patient expired.The cause of death is unknown.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that adjudication indicates stent thrombosis.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6872457
Report Number2134265-2017-09094
Device Sequence Number495761
Product Code NIQ
UDI-Device Identifier08714729807957
UDI-Public(01)08714729807957(17)20130708(10)15459119
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2013
Device Model NumberH7493911416300
Device Catalogue Number39114-1630
Device Lot Number15459119
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer09/22/2017
02/05/2018
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date10/03/2017
02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR